# SDR ASOA2016071815256

- Difficulty date: July 18, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK  IS CORRODED AT BS 473.15.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11, REO 601R-53-00-633. REV -- B,  AMM 53-01-114, AND REO 601R-53-00-633 REV--, B STEPS 6-7.
